Items where Author is "Шпаківський, В. С."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Плакса, С. А. and Шпаківський, В. С. (2018) Integral theorems for monogenic functions in an infinite-dimensional space with a commutative multiplication. Recherches sur les d´eformations, 2 (LXVIII). pp. 25-36.

Шпаківський, В. С. (2018) Про моногеннi функцiї, визначенi в рiзних комутативних алгебрах. Український математичний вiсник, 15 (2). pp. 272-294.

This list was generated on Tue Oct 20 04:00:54 2020 EEST.